Alert archive / Nebraska / Wind Advisories in 2007

Wind Advisory 1, NWS Omaha, NE

January 7, 200712 counties in Nebraska

NWS Omaha, NE issued this wind advisory at Jan 7, 2007, 3:14 AM CST for 12 counties in Nebraska. It took effect at Jan 7, 2007, 9:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2007, 3:14 AM CST (09:14 UTC)
In effect from
Jan 7, 2007, 9:00 AM CST
Expired
Jan 7, 2007, 4:32 PM CST
In force
8 hr
Issued by
NWS Omaha, NE

Counties Antelope County, NE, Boone County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Stanton County, NE, Thurston County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 118 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 9.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2007-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2007-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1840 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KOAX 070914
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
314 AM CST SUN JAN 7 2007

...STRONG WINDS HEADED FOR THE AREA...

A QUICK MOVING STORM SYSTEM OVER THE NORTHERN PLAINS WILL BRING
STRONG NORTHWEST WINDS TO NORTHEAST NEBRASKA TODAY. WINDS WILL
INCREASE THIS MORNING BEHIND A COLD FRONT MOVING THROUGH THE
AREA...AND CONTINUE THROUGH THE AFTERNOON AS CANADIAN HIGH
PRESSURE BUILDS INTO THE REGION. AS THE STORM SYSTEM MOVES EAST
LATE THIS AFTERNOON...WINDS ARE EXPECTED TO DIMINISH.

THE AREA OF HIGH PRESSURE IS NOT EXPECTED TO LAST LONG IN THE
AREA TONIGHT WITH A MUCH STRONGER STORM SYSTEM HEADED FOR THE AREA
ON MONDAY. THIS IS EXPECTED TO BRING A COLD FRONT INTO THE AREA
DURING THE MORNING. NORTHWEST WINDS ARE EXPECTED TO SIGNIFICANTLY
INCREASE BEHIND THE COLD FRONT FROM LATE MONDAY MORNING INTO
MONDAY EVENING. 

NEZ011-012-015>018-030>033-042-043-071715-
/O.NEW.KOAX.WI.Y.0001.070107T1500Z-070107T2200Z/
/O.CON.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-PLATTE-COLFAX-
INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...PENDER...
NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON...
WEST POINT...COLUMBUS...SCHUYLER
314 AM CST SUN JAN 7 2007

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST
THIS AFTERNOON...
...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST
THIS AFTERNOON. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY
MORNING THROUGH MONDAY AFTERNOON. 

NORTHWEST WINDS ARE EXPECTED TO INCREASE BY MID MORNING TO 25 TO 35 
MPH WITH GUSTS TO AROUND 45 MPH ACROSS THE ADVISORY AREA. THE WINDS 
ARE EXPECTED TO START TO DIMINISH BY LATE AFTERNOON AS HIGH PRESSURE 
BUILDS INTO THE AREA. 

NORTHWEST WINDS WILL ONCE AGAIN INCREASE MONDAY MORNING OVER
NORTHEAST NEBRASKA. SUSTAINED WINDS OVER 40 MPH WITH GUSTS TO
NEAR 60 MPH ARE POSSIBLE. THE VERY STRONG WINDS WILL CONTINUE INTO
THE AFTERNOON HOURS AND BEGIN TO SUBSIDE NEAR SUNSET.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IAZ043-NEZ034-044-045-050>053-065>067-078-088-089-071715-
/O.CON.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/
MONONA-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-
LANCASTER-CASS-SALINE-JEFFERSON-GAGE-
INCLUDING THE CITIES OF...ONAWA...TEKAMAH...FREMONT...BLAIR...
DAVID CITY...WAHOO...OMAHA...BELLEVUE...SEWARD...LINCOLN...
PLATTSMOUTH...CRETE...FAIRBURY...BEATRICE
314 AM CST SUN JAN 7 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON. 

NORTHWEST WINDS ARE EXPECTED TO INCREASE MONDAY MORNING ACROSS 
EASTERN NEBRASKA AND WEST CENTRAL IOWA. SUSTAINED WINDS OVER 40 MPH 
WITH GUSTS TO NEAR 60 MPH ARE POSSIBLE. THE VERY STRONG WINDS WILL 
CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO SUBSIDE NEAR SUNSET.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

BOUSTEAD/CHERMOK
3 follow-up statements
000 
WWUS73 KOAX 071648
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1048 AM CST SUN JAN 7 2007

...STRONG WINDS HEADED FOR THE AREA...

A QUICK MOVING STORM SYSTEM OVER THE NORTHERN PLAINS WILL BRING
GUSTY NORTHWEST WINDS TO NORTHEAST NEBRASKA TODAY. WINDS WILL
BE GUSTY BEHIND A COLD FRONT MOVING THROUGH THE AREA. AS THE
STORM SYSTEM MOVES EAST LATE THIS AFTERNOON...WINDS ARE EXPECTED
TO DIMINISH.

A MUCH STRONGER STORM SYSTEM IS HEADED FOR THE AREA ON MONDAY.
THIS IS EXPECTED TO BRING A COLD FRONT INTO THE AREA DURING THE
MORNING. NORTHWEST WINDS ARE EXPECTED TO SIGNIFICANTLY INCREASE
BEHIND THE COLD FRONT FROM LATE MONDAY MORNING INTO MONDAY
EVENING.

NEZ011-012-015>018-030>033-042-043-072200-
/O.CON.KOAX.WI.Y.0001.000000T0000Z-070107T2200Z/
/O.CON.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-PLATTE-COLFAX-
INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...PENDER...
NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON...
WEST POINT...COLUMBUS...SCHUYLER
1048 AM CST SUN JAN 7 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

NORTHWEST WINDS OF UP TO 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH
ARE POSSIBLE ACROSS THE ADVISORY AREA THIS AFTERNOON. THE WINDS ARE
EXPECTED TO START TO DIMINISH BY LATE AFTERNOON AS HIGH PRESSURE
BUILDS INTO THE AREA.

NORTHWEST WINDS WILL ONCE AGAIN INCREASE MONDAY MORNING OVER
NORTHEAST NEBRASKA. SUSTAINED WINDS OVER 40 MPH WITH GUSTS TO
NEAR 60 MPH ARE POSSIBLE. THE VERY STRONG WINDS WILL CONTINUE
INTO THE AFTERNOON HOURS AND BEGIN TO SUBSIDE NEAR SUNSET.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IAZ043-NEZ034-044-045-050>053-065>067-078-088-089-080100-
/O.CON.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/
MONONA-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-
LANCASTER-CASS-SALINE-JEFFERSON-GAGE-
INCLUDING THE CITIES OF...ONAWA...TEKAMAH...FREMONT...BLAIR...
DAVID CITY...WAHOO...OMAHA...BELLEVUE...SEWARD...LINCOLN...
PLATTSMOUTH...CRETE...FAIRBURY...BEATRICE
1048 AM CST SUN JAN 7 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

NORTHWEST WINDS ARE EXPECTED TO INCREASE MONDAY MORNING ACROSS
EASTERN NEBRASKA AND WEST CENTRAL IOWA. SUSTAINED WINDS OVER
40 MPH WITH GUSTS TO NEAR 60 MPH ARE POSSIBLE. THE VERY STRONG
WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO SUBSIDE
NEAR SUNSET.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

GRIFFIS
000 
WWUS73 KOAX 072124
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
324 PM CST SUN JAN 7 2007

...STRONG WINDS HEADED FOR THE AREA...

VERY STRONG NORTHWEST WINDS ARE EXPECTED ACROSS THE REGION ON MONDAY.

NEZ011-012-015>018-030>033-042-043-080530-
/O.CAN.KOAX.WI.Y.0001.000000T0000Z-070107T2200Z/
/O.UPG.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/
/O.NEW.KOAX.HW.W.0001.070108T1400Z-070109T0000Z/
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-PLATTE-COLFAX-
INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...PENDER...
NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON...
WEST POINT...COLUMBUS...SCHUYLER
324 PM CST SUN JAN 7 2007

...WIND ADVISORY IS CANCELLED...
...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY.
THE WIND ADVISORY HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NO
LONGER IN EFFECT. 

NORTHWEST WINDS WILL INCREASE MONDAY MORNING OVER NORTHEAST
NEBRASKA. SUSTAINED WINDS OVER 40 MPH WITH GUSTS TO NEAR 60 MPH
ARE LIKELY. THE VERY STRONG WINDS WILL CONTINUE INTO THE
AFTERNOON HOURS AND BEGIN TO SUBSIDE NEAR SUNSET.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

IAZ043-080530-
/O.UPG.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/
/O.NEW.KOAX.HW.W.0001.070108T1400Z-070109T0000Z/
/O.NEW.KOAX.WI.Y.0002.070109T0000Z-070109T0300Z/
MONONA-
INCLUDING THE CITY OF...ONAWA
324 PM CST SUN JAN 7 2007

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM CST MONDAY...
...WIND ADVISORY IN EFFECT FROM 6 PM TO 9 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY. A
WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN
EFFECT FROM 6 PM TO 9 PM CST MONDAY. THE HIGH WIND WATCH IS NO
LONGER IN EFFECT. 

NORTHWEST WINDS WILL INCREASE MONDAY MORNING OVER THE REGION.
SUSTAINED WINDS OVER 40 MPH WITH GUSTS TO NEAR 60 MPH ARE LIKELY.
THE VERY STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND
BEGIN TO WEAKEN SLIGHTLY IN THE EVENING HOURS TO 25 TO 35 MPH WITH
SOME GUSTS STILL AROUND 40 MPH. WINDS SHOULD SUBSIDE AFTER 9 PM.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ034-044-080530-
/O.UPG.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/
/O.NEW.KOAX.HW.W.0001.070108T1400Z-070109T0000Z/
BURT-DODGE-
INCLUDING THE CITIES OF...TEKAMAH...FREMONT
324 PM CST SUN JAN 7 2007

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

NORTHWEST WINDS WILL INCREASE MONDAY MORNING ACROSS THE REGION.
SUSTAINED WINDS OVER 40 MPH WITH GUSTS TO NEAR 60 MPH ARE LIKELY.
THE VERY STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND
BEGIN TO SUBSIDE NEAR SUNSET.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NEZ045-050>053-065>067-078-088-089-080530-
/O.UPG.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/
/O.NEW.KOAX.WI.Y.0002.070108T1400Z-070109T0000Z/
WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-
SALINE-JEFFERSON-GAGE-
INCLUDING THE CITIES OF...BLAIR...DAVID CITY...WAHOO...OMAHA...
BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...CRETE...FAIRBURY...
BEATRICE
324 PM CST SUN JAN 7 2007

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

NORTHWEST WINDS WILL INCREASE MONDAY MORNING OVER THE REGION. SUSTAINED
WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH ARE LIKELY. THE
STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO
SUBSIDE NEAR SUNSET.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IAZ055-056-069-079-080-090-091-080530-
/O.NEW.KOAX.WI.Y.0002.070108T1400Z-070109T0300Z/
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-
INCLUDING THE CITIES OF...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA
324 PM CST SUN JAN 7 2007

...WIND ADVISORY IN EFFECT FROM 8 AM TO 9 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 9 PM CST MONDAY. 

NORTHWEST WINDS WILL INCREASE MONDAY MORNING OVER THE REGION. SUSTAINED
WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH ARE LIKELY. THE
STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO
SUBSIDE AFTER 9 PM.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ068-090>093-080530-
/O.NEW.KOAX.WI.Y.0002.070108T1400Z-070109T0000Z/
OTOE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...NEBRASKA CITY...TECUMSEH...AUBURN...
PAWNEE CITY...FALLS CITY
324 PM CST SUN JAN 7 2007

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY. 

NORTHWEST WINDS WILL INCREASE MONDAY MORNING OVER THE REGION. SUSTAINED
WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH ARE LIKELY. THE
STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO
SUBSIDE NEAR SUNSET.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

DEE/BG
000 
WWUS73 KOAX 072232
NPWOAX

URGENT - WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
420 PM CST SUN JAN 7 2007

...STRONG WINDS HEADED FOR THE AREA...

.VERY STRONG NORTHWEST WINDS ARE EXPECTED ACROSS THE REGION ON MONDAY.

NEZ011-012-015>018-030>033-042-043-080645-
/O.CAN.KOAX.WI.Y.0001.000000T0000Z-070107T2200Z/
/O.UPG.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/
/O.NEW.KOAX.HW.W.0001.070108T1400Z-070109T0000Z/
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-PLATTE-COLFAX-
INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...PENDER...
NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON...
WEST POINT...COLUMBUS...SCHUYLER
420 PM CST SUN JAN 7 2007

...WIND ADVISORY IS CANCELLED...
...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY.
THE WIND ADVISORY HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NO
LONGER IN EFFECT. 

NORTHWEST WINDS WILL INCREASE MONDAY MORNING OVER NORTHEAST
NEBRASKA. SUSTAINED WINDS OVER 40 MPH WITH GUSTS TO NEAR 60 MPH
ARE LIKELY. THE VERY STRONG WINDS WILL CONTINUE INTO THE
AFTERNOON HOURS AND BEGIN TO SUBSIDE NEAR SUNSET.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

IAZ043-080645-
/O.UPG.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/
/O.NEW.KOAX.HW.W.0001.070108T1400Z-070109T0000Z/
/O.NEW.KOAX.WI.Y.0002.070109T0000Z-070109T0300Z/
MONONA-
INCLUDING THE CITY OF...ONAWA
420 PM CST SUN JAN 7 2007

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM CST MONDAY...
...WIND ADVISORY IN EFFECT FROM 6 PM TO 9 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY. A
WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN
EFFECT FROM 6 PM TO 9 PM CST MONDAY. THE HIGH WIND WATCH IS NO
LONGER IN EFFECT. 

NORTHWEST WINDS WILL INCREASE MONDAY MORNING OVER THE REGION.
SUSTAINED WINDS OVER 40 MPH WITH GUSTS TO NEAR 60 MPH ARE LIKELY.
THE VERY STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND
BEGIN TO WEAKEN SLIGHTLY IN THE EVENING HOURS TO 25 TO 35 MPH WITH
SOME GUSTS STILL AROUND 40 MPH. WINDS SHOULD SUBSIDE AFTER 9 PM.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ034-044-080645-
/O.UPG.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/
/O.NEW.KOAX.HW.W.0001.070108T1400Z-070109T0000Z/
BURT-DODGE-
INCLUDING THE CITIES OF...TEKAMAH...FREMONT
420 PM CST SUN JAN 7 2007

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

NORTHWEST WINDS WILL INCREASE MONDAY MORNING ACROSS THE REGION.
SUSTAINED WINDS OVER 40 MPH WITH GUSTS TO NEAR 60 MPH ARE LIKELY.
THE VERY STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND
BEGIN TO SUBSIDE NEAR SUNSET.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NEZ045-050>053-065>067-078-088-089-080645-
/O.UPG.KOAX.HW.A.0001.070108T1400Z-070109T0000Z/
/O.NEW.KOAX.WI.Y.0002.070108T1400Z-070109T0000Z/
WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-
SALINE-JEFFERSON-GAGE-
INCLUDING THE CITIES OF...BLAIR...DAVID CITY...WAHOO...OMAHA...
BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...CRETE...FAIRBURY...
BEATRICE
420 PM CST SUN JAN 7 2007

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

NORTHWEST WINDS WILL INCREASE MONDAY MORNING OVER THE REGION. SUSTAINED
WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH ARE LIKELY. THE
STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO
SUBSIDE NEAR SUNSET.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IAZ055-056-069-079-080-090-091-080645-
/O.NEW.KOAX.WI.Y.0002.070108T1400Z-070109T0300Z/
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-
INCLUDING THE CITIES OF...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA
420 PM CST SUN JAN 7 2007

...WIND ADVISORY IN EFFECT FROM 8 AM TO 9 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 9 PM CST MONDAY. 

NORTHWEST WINDS WILL INCREASE MONDAY MORNING OVER THE REGION. SUSTAINED
WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH ARE LIKELY. THE
STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO
SUBSIDE AFTER 9 PM.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ068-090>093-080645-
/O.NEW.KOAX.WI.Y.0002.070108T1400Z-070109T0000Z/
OTOE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...NEBRASKA CITY...TECUMSEH...AUBURN...
PAWNEE CITY...FALLS CITY
420 PM CST SUN JAN 7 2007

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY. 

NORTHWEST WINDS WILL INCREASE MONDAY MORNING OVER THE REGION. SUSTAINED
WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH ARE LIKELY. THE
STRONG WINDS WILL CONTINUE INTO THE AFTERNOON HOURS AND BEGIN TO
SUBSIDE NEAR SUNSET.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

DEE/BG

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Jan 6, 9:42 PM CST, 5 hours 32 minutes earlier.

Area forecast discussion, Jan 6, 9:42 PM CST, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
942 PM CST SAT JAN 6 2007

.UPDATE...
NEW FORECAST GRIDS AND TEXT PRODUCTS HAVE BEEN SENT.

&&

.DISCUSSION...
HAVE UPDATED THE FORECAST WITH ONLY MINOR CHANGES...MAINLY TO
ADJUST TEMPERATURES BASED ON CURRENT TRENDS AND TO ADJUST CLOUDS A
BIT. THE FIRST CLIPPER SYSTEM SHOWS UP WELL ON WATER VAPOR IMAGERY
AND 00Z UPPER AIR ANALYSIS WITH 120 METER HEIGHT FALLS RECORDED
ACROSS WYOMING. DECIDED TO KEEP THE FLURRIES OUT OF THE CWFA FOR
THE BEING...ALTHOUGH AREAS RIGHT ALONG THE SOUTH DAKOTA BORDER
WOULD HAVE THE BEST CHANCE...GIVEN THAT H700 MB TEMPS OF -11 TO
-12 EXIST IN THAT AREA...ALTHOUGH VERY LITTLE MOISTURE WAS NOTED
DOWN TO THE SURFACE. FLURRIES AT WINNER SOUTH DAKOTA SHOULD BE AS
FAR SOUTH AS THEY GET...PERHAPS TO YANKTON LATER ON.

DID ADJUST TEMPS DOWN A COUPLE OF DEGREES ON SUNDAY GIVEN MODEST
COLD AIR ADVECTION AND UPSTREAM TRAJECTORIES OF THE MAX READINGS
ACROSS CENTRAL SOUTH DAKOTA TODAY. WHILE IT WILL BE A WINDY DAY
TOMORROW...STILL FEEL THAT WINDS WILL BE JUST BELOW ADVISORY
CRITERIA WITH ONLY A 40KT JET AT H850.

THE NEXT CLIPPER SYSTEM POISED TO MOVE ONSHORE ACROSS THE PACIFIC
NORTHWEST WILL EVOLVE IN A SIMILAR FASHION TO THE FIRST CLIPPER.
THE MODELS REMAIN CONSISTENT IN SPREADING PRECIP EASTWARD ACROSS
THE DAKOTAS...LIKELY STRUGGLING TO MOVE FURTHER SOUTH INTO
NEBRASKA. THE ONLY DIFFERENCE WITH THE SECOND SYSTEM WILL BE A
MORE PRONOUNCED THREAT FOR STRONGER WINDS AS A 50 TO 60 KNOT 850
MB JET ACCOMPANIES THE WAVE. THUS...THERE IS STILL ENOUGH SUPPORT
FOR THE ONGOING HIGH WIND WATCH. BEST AREAS FOR MEETING HIGH WIND
WARNING CRITERIA WOULD BE ACROSS NORTHEAST NEBRASKA WITH OTHER
AREAS LIKELY MEETING ADVISORY CRITERIA FOR SURE.

DEWALD

&&

.PREV DISCUSSION... /ISSUED 315 PM CST SAT JAN 6 2007/

UPDATE...
UPDATED GRID PACKAGE TO INCLUDE HIGH WIND WATCH MONDAY. OFFICIAL
TEXT PRODUCTS WILL BE OUT SOON.

DISCUSSION...
SECOND IN A SERIES OF CLIPPER-LIKE SYSTEMS WILL ROLL THROUGH THE
DAKOTAS SUNDAY NIGHT...PASSING THROUGH EASTERN NEBRASKA MONDAY
MORNING. WHILE PRECIPITATION LOOKS TO BE CONFINED NORTH OF THE
AREA...MAIN CONCERN IS WINDS ON BACK SIDE OF SYSTEM. SURFACE
PRESSURE GRADIENT TIGHTENS UP SIGNIFICANTLY FOR A PERIOD LATE
MONDAY MORNING AND AFTERNOON. UNIDIRECTIONAL FLOW THROUGH A DEEP
LAYER OF THE ATMOSPHERE AND STEEP LOW LEVEL LAPSE RATES WILL
PROMOTE EFFICIENT DOWNWARD MOMENTUM. BUFKIT SOUNDINGS SUGGEST WELL
OVER 40 MPH WINDS OVER MUCH OF EASTERN NEBRASKA MONDAY AFTERNOON.
WHILE STRONGEST WINDS WILL BE OVER NORTHEAST NEBRASKA...HAVE
PAINTED MUCH OF THE CWA IN A HIGH WIND WATCH WHERE WINDS WILL BE
CLOSE TO IF NOT EXCEEDING WARNING CRITERIA.

SUNDAY AFTERNOON MAY BRING ADVISORY WIND SPEEDS IN NORTHEAST
NEBRASKA AS WELL...BUT WILL LET LATER SHIFTS DECIDE IF ADVISORY IS
NEEDED THERE/THEN.

PREV DISCUSSION... /ISSUED 1234 PM CST SAT JAN 6 2007/

DISCUSSION...

BROAD SURFACE HIGH PRESSURE WAS COVERING THE CENTRAL CONUS THIS
AFTERNOON. SATL PIX SHOWING INFLUX OF PACIFIC MOISTURE STREAMING
ACROSS THE NORTHERN PLAINS IN ASSOCIATION WITH UPPER LEVEL WAVE
CROSSING THROUGH MT. STRONG JET ON THE BACKSIDE OF THE WAVE OVER
PACIFIC NW HELPING TO MOVE THINGS ALONG.

TONIGHT THROUGH TUESDAY...DRY FORECAST REMAINS IN PLACE IN THE SHORT
TERM AS GULF MOISTURE REMAINS UNTAPPED. SUBTLE TRANSITION OF AIR
MASSES THOUGH SEEN IN A SHORT PERIOD OF TIME OVER THE NORTHERN AND
CENTRAL PLAINS AS A SERIES OF WEAK FRONTAL BOUNDARIES SWEEP ACROSS
THE REGION. SIGNIFICANT MODEL DIFFERENCES BEGIN TO REVEAL
THEMSELVES ON TUESDAY AS THE NAM/UKMET/ECMWF SHOW A HIGH PRESSURE
RIDGE BUILDING OVER THE WESTERN CONUS. GFS/GEFS SHOW RIDGE AS WELL
BUT NOT AS AMPLIFIED AND A BIT MORE PROGRESSIVE. THIS TRANSLATES TO
DIFFERING SURFACE FEATURES CAUSING THE GFS TO LIFT A WARM FRONT
THROUGH THE PLAINS FASTER THAN THE NAM. THE FASTER SOLUTION SEEMS TO
BE COMPLIMENTED BY NAEFS/CMCENS...AND HPC. SEEMS REASONABLE GIVEN
LOW SD MENMOS TEMPS...AND WARMER MEX TEMPS WED AFTN.

TUESDAY NIGHT THROUGH SATURDAY...

MODELS ARE ALL ON BOARD DEPICTING A STRONG ARCTIC COLD FRONT
PLUNGING INTO THE PLAINS LATE THIS COMING WEEK...BUT DIFFER SLIGHTLY
ON THE TIMING OF THE COLDEST AIR. THURSDAY APPEARS TO BE THE
TRANSITION DAY WITH THE GFS PUSHING FRONT THROUGH SOUTHEAST NEBRASKA
AROUND 00Z...WITH SOME MODELS SLIGHTLY FASTER AND SOME A LITTLE
SLOWER. SO TEMPS THURSDAY ARE STILL A QUESTION...BUT WARM TEMPS
AHEAD OF THE FRONT ON WEDNESDAY AND COLD BEHIND IT FRIDAY AND
SATURDAY ARE ALL BUT GIVEN.

WEDNESDAY SHOULD BE FAIRLY MILD WITH TEMPS IN THE 40S IF NOT LOWER
50S AS 850 TEMPS WARM TO NEAR 10C UNDER PLENTY OF SUN AND SOUTH TO
SOUTHWEST LOW LEVEL FLOW.  HAVE STARTED COLD AIR PLUNGE ON
THURSDAY...HOLDING HIGHS IN THE 20S IN THE NORTH TO NEAR 40 SOUTH.
20S WILL BE THE RULE FRIDAY AND SATURDAY...PROBABLY ONLY TEENS
NORTH...AS ARCTIC AIR IS REINFORCED BY PERSISTENT NORTHERLY LOW
LEVEL FLOW. OVERRUNNING SOUTHWESTERLY FLOW ALOFT WILL NOT ONLY
PROVIDE CLOUDS TO LIMIT WARMING...BUT COULD SPARK ROUNDS OF
PRECIPITATION AT JUST ABOUT ANY TIME THURSDAY THROUGH SATURDAY.
HAVE INCLUDED PRECIP EACH OF THESE DAYS WITH SNOW THE MOST LIKELY
PRECIP TYPE NORTH. HOWEVER A QUESTION STILL REMAINS WHETHER FREEZING
RAIN OR SNOW WILL WIN OUT IN THE SOUTH. EXPECT FREEZING RAIN WILL BE
MOST LIKELY NEARER THE KANSAS AND MISSOURI BORDERS GIVEN WARMER AIR
JUST OFF THE SURFACE...HOWEVER WILL MENTION BOTH FOR NOW AND WAIT
FOR FINER RESOLUTION WITH LATER MODEL RUNS.

DEE/DERGAN

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR
     NEZ011-012-015>018-030>034-042>045-050>053-065>067-078-088-
     089.

IA...HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR
     IAZ043.

&&
Hazardous weather outlook, Jan 6, 4:08 PM CST, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
408 PM CST SAT JAN 6 2007

IAZ043-NEZ011-012-015>018-030>034-042>045-050>053-065>067-078-088-
089-071200-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
GAGE-JEFFERSON-KNOX-LANCASTER-MADISON-MONONA IA-PIERCE-PLATTE-SALINE-
SARPY-SAUNDERS-SEWARD-STANTON-THURSTON-WASHINGTON-WAYNE-
408 PM CST SAT JAN 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEBRASKA AND SOUTHWEST
IOWA.

.DAY ONE...TONIGHT AND SUNDAY

NORTHWEST WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO 35 MPH RANGE
SUNDAY AFTERNOON IN NORTHEAST NEBRASKA...MAINLY NORTHWEST OF A LINE
FROM COLUMBUS TO ONAWA IOWA. WIND ADVISORIES MAY BE NEEDED SUNDAY
AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

A HIGH WIND WATCH IS POSTED FOR MONDAY AS NORTHWEST WINDS INCREASE
INTO THE 30 TO 45 MPH RANGE...WITH SOME GUSTS OVER 50 MPH POSSIBLE.
A STRONG LOW PRESSURE SYSTEM ROLLING THROUGH THE NORTHERN PLAINS
SUNDAY NIGHT AND MONDAY WILL BRING THE STRONG WINDS.

A COLD ARCTIC AIRMASS WILL SPILL INTO THE REGION THURSDAY THROUGH
SATURDAY...PLUNGING TEMPERATURES INTO THE SINGLE DIGITS FOR LOWS AND
TEENS AND 20S FOR HIGHS. A COMBINATION OF FREEZING RAIN OR LIGHT
SNOW IS POSSIBLE AS WELL...ESPECIALLY OVER SOUTHEAST NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR SUNDAY.

IAZ055-056-069-079-080-090-091-NEZ068-090>093-071200-
FREMONT IA-HARRISON IA-JOHNSON-MILLS IA-MONTGOMERY IA-NEMAHA-OTOE-
PAGE IA-PAWNEE-POTTAWATTAMIE IA-RICHARDSON-SHELBY IA-
408 PM CST SAT JAN 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

NORTHWEST WINDS WILL INCREASE INTO THE 30 TO 40 MPH RANGE MONDAY
AFTERNOON. WIND ADVISORIES MAY BE NEEDED ON MONDAY.

A COLD ARCTIC AIRMASS WILL SPILL INTO THE REGION THURSDAY THROUGH
SATURDAY...PLUNGING TEMPERATURES INTO THE SINGLE DIGITS FOR LOWS AND
TEENS AND 20S FOR HIGHS. A COMBINATION OF FREEZING RAIN OR LIGHT
SNOW IS POSSIBLE AS WELL...ESPECIALLY OVER SOUTHEAST NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR SUNDAY.

DERGAN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 3:24 PM CSTHigh Wind WarningOAXAntelope, Boone, Burt, Cedar, Colfax, Cuming and 8 more20 hr
Jan 7, 3:24 PM CSTWind AdvisoryOAXAntelope, Boone, Burt, Butler, Cass, Cedar and 24 more39 hr

Nearby

Wind Advisories in Nebraska, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.